MathSciNet Relay Station
MathSciNet bibliographic data
MR439624 (55 #12510) 02H15 (13L05)
Lipshitz, L.; Saracino, D. The model companion of the theory of commutative rings without nilpotent elements. Proc. Amer. Math. Soc. 38 (1973), 381–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement